# SDR CA991007080

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: C3CF259LS4
- Condition: Worn
- Location: Rudder Pedal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, RUDDER PEDALS FOUND TO HAVE PLAY UP AND DOWN.  LEFT SUPPORT BRACKET, BEARING AND BOLT WERE FOUND TO HAVE SIGNIFICANT AMOUNT OF WEAR.  ALL PARTS REPLACED.
